# SDR CA040317004

- Difficulty date: March 11, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 4,022 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 5520 · Elevator Structure
- Part: Spline
- Part number: 115610010125
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION FOUND THREE VISUAL CRACKS IN OB SECTION OF THE ELEVATOR TRAILING EDGE SPLINE, AS DESCRIBED IN OTHER SDR'S /SERVICE DIFFICULTY ADVISORY.
